# SDR P2EA00244

- Difficulty date: August 17, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65516574
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LOWER HOLE IN FITTING AT BS 695 BORED SLIGHTLY OFFSET.  ENLARGED HOLE TO .9375 DIA AND INSTALLED BUSHING IAW MPP B737-VAG-00-53-010.  (M)
